How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I suffer from extreme depression and shake constantly I have

Customer Question

I suffer from extreme depression and shake constantly I have been given Mirtazipine which makes me shake even more I cannot think straight, don't want to wash or eat and fall over all the time I have secondary MS. I need help.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi

How exactly can I help you?
Customer: replied 2 years ago.

I think I will just call my GP in the morning

Expert:  Dr. Chip replied 2 years ago.
Well what I meant Julia is what did you need to know from me--that wasn't clear?

Related Medical Questions